MathSciNet Relay Station
MathSciNet bibliographic data
MR1111439 45J05 (34K15 47G10 47N20)
Staffans, Olof J. Periodic $L^2$-solutions of an integrodifferential equation in a Hilbert space. Proc. Amer. Math. Soc. 117 (1993), no. 3, 745–751.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement